# SDR SWIA201231793

- Difficulty date: September 20, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 25,204 hours, 17,270 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED A GEAR DISAGREE MESSAGE FOR ABOUT 3 SECONDS, THEN IT EXTINGUISHED.  (FLT 4578)  REPLACED PSEU. P/N: 8-953-04 S/N OFF: D322.
